# SDR DXTA2025042203126

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 7,572 hours, 5,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 741133226
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GAS STRUT INOP. DOOR FALLS WITHOUT ANY RESISTANCE. LIFT MOTOR INOP CORRECTIVE ACTION: WE HAD TO REMOVED INTERIOR TO GAIN ACCESS. REMOVED INOP MAIN DOOR GEAR MOTOR P/N GM50A-3 S/N 0101 AND INSTALLED REPAIRED GEAR MOTOR P/N GM50A-3 S/N 0122 IAW AMM 52-15-05. OPS CHECK NORMAL. REMOVED DAMAGED MAIN DOOR BELL CRANK WELDMENT AND INSTALLED NEW BELL CRANK WELDMENT WITH ATTACHING HARDWARE IAW M/M 52-10-40 OP CHECK GOOD WITH NO DEFECTS.
